# SDR SIMA200606907

- Difficulty date: March 5, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814417
- Condition: Corroded
- Location: Frame 710
- Part time: 21,119 hours, 21,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A CUTOUT OF FRAME TO REMOVE THE DAMAGE.  FABRICATED A FILLER, DOUBLER, 2 NEST ANGLES, 2 FRONT FACE ANGLES AND 2 L ANGLES.  REPAIR DONE IAW SRM.  (K)
